RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mosc. Math. J., 2003, Volume 3, Number 3, Pages 1053–1083 (Mi mmj121)  

This article is cited in 6 scientific papers (total in 6 papers)

Pseudoholomorphic algebraically unrealizable curves

S. Yu. Orevkova, E. I. Shustinb

a Université Paul Sabatier
b Tel Aviv University, School of Mathematical Sciences

Abstract: We show that there exists a real non-singular pseudoholomorphic sextic curve in the affine plane which is not isotopic to any real algebraic sextic curve. This result completes the isotopy classification of real algebraic affine $M$-curves of degree 6. Comparing this with the isotopy classification of real affine pseudoholomorphic sextic $M$-curves obtained earlier by the first author, we find three pseudoholomorphic isotopy types which are algebraically unrealizable. In a similar way, we find a real pseudoholomorphic, algebraically unrealizable $(M-1)$-curve of degree 8 on a quadratic cone arranged in a special way with respect to a generating line. The proofs are based on the Hilbert–Rohn–Gudkov approach developed by the second author and on the cubic resolvent method developed by the first author.

Key words and phrases: Pseudoholomorphic curves, real algebraic curves, equisingular family, cubic resolvent.

DOI: https://doi.org/10.17323/1609-4514-2003-3-3-1053-1083

Full text: http://www.ams.org/.../abst3-3-2003.html
References: PDF file   HTML file

Bibliographic databases:

MSC: Primary 14P25, 57M25; Secondary 14H20, 53D99
Received: July 1, 2002; in revised form May 7, 2003
Language:

Citation: S. Yu. Orevkov, E. I. Shustin, “Pseudoholomorphic algebraically unrealizable curves”, Mosc. Math. J., 3:3 (2003), 1053–1083

Citation in format AMSBIB
\Bibitem{OreShu03}
\by S.~Yu.~Orevkov, E.~I.~Shustin
\paper Pseudoholomorphic algebraically unrealizable curves
\jour Mosc. Math.~J.
\yr 2003
\vol 3
\issue 3
\pages 1053--1083
\mathnet{http://mi.mathnet.ru/mmj121}
\crossref{https://doi.org/10.17323/1609-4514-2003-3-3-1053-1083}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2078573}
\zmath{https://zbmath.org/?q=an:1049.14044}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000208594300014}


Linking options:
  • http://mi.mathnet.ru/eng/mmj121
  • http://mi.mathnet.ru/eng/mmj/v3/i3/p1053

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Lehavi D., “Mikhalkin's classification of M-curves in maximal position with respect to three lines”, Snowbird Lectures in Algebraic Geometry, Contemporary Mathematics Series, 388, 2005, 107–118  crossref  mathscinet  isi
    2. S. Yu. Orevkov, “Arrangements of an $M$-quintic with respect to a conic that maximally intersects its odd branch”, St. Petersburg Math. J., 19:4 (2008), 625–674  mathnet  crossref  mathscinet  zmath  isi  elib
    3. Brugalle E., “Symmetric plane curves of degree 7: pseudoholomorphic and algebraic classifications”, Journal fur Die Reine und Angewandte Mathematik, 612 (2007), 129–171  crossref  mathscinet  zmath  isi
    4. Bertrand B., Brugalle E., “A nonalgebraic patchwork”, Mathematische Zeitschrift, 259:3 (2008), 481–486  crossref  mathscinet  zmath  isi  elib
    5. Shustin E., “Tropical and Algebraic Curves with Multiple Points”, Perspectives in Analysis, Geometry, and Topology: on the Occasion of the 60th Birthday of Oleg Viro, Progress in Mathematics, 296, eds. Itenberg I., Joricke B., Passare M., Birkhauser Verlag Ag, 2012, 431–464  crossref  mathscinet  zmath  isi
    6. S. Yu. Orevkov, E. I. Shustin, “Real algebraic and pseudoholomorphic curves on the quadratic cone and smoothings of singularity $X_{21}$”, St. Petersburg Math. J., 28:2 (2017), 225–257  mathnet  crossref  mathscinet  isi  elib
  • Moscow Mathematical Journal
    Number of views:
    This page:154
    References:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019